# SDR CALA2013101692094

- Difficulty date: October 15, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 42,522 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK LANDING HAS CORROSION 640BB BETWEEN RIBS 6 & 7.  REMOVED CORROSION & BLENDED AREA.  FOUND WITHIN LIMITS IAW SRM 57-21-11 PG 106-110, STEP 4-H.
